| || |
- 1 Post By girl80902
My Oxycodone story
My Oxycodone story
Hi everyone, I'm not sure how many people will read this but I just wanted to share my story with you hoping to get advice, other people relating to this or maybe if this might help someone too and wanted to get this off my chest not like you can talk to just anyone about these things.
I am 34 years old female married with four kids.I used to be a nursing assistant when I hurt my back really bad.I had several MRI's done and it showed bulging disc at L4, L5 disc.These MRI'd don't even explain the level of pain I have.All day I am in constant pain,I think there is something else wrong with my back thats not showing up on the MRi. I cant sit or walk for long periods of time.Everything I do my back hurts. The night time is the worst, my back hurts soo bad when laying down most of the time by the time I get up I need assistance sitting up.It feels like as if I was paralized unable to barely move or turn over. I tried different positions, pillows between the leg everything , sometimes I end up sleeping sitting up on the sofa, I dread nighs.
This brings me to my story with oxycodone. First I was perscribed percocets then it was moved up to oxy 5 mg, then 10mg and now oxy 15 mg.I started taking these pills 1 1/2 years ago.For the longest time I was convinced that I was not addicted to this medicine because I never ever took more than perscribed, if anything I sometimes take less, only 3-4 pills a day.Well I lost my job last year so my husband is the only one working and we dont have insurance. The pain managment doctor costs $200 a visit and the medicine $150, so $350 every month.Since it's been very hard to afford, I tried to get off of them a few month ago ,that's when I realized how addicted I am.I decided not to go to doc anymore, I didnt take anything for two weeks. It was hell; I was soo sick, very bad withdraws, to me the worst were the chills and I became soo depressed that I was suicidal . I had to go back on them because I couldnt function , I didnt even wanted to be around my familyThis medicine messes with your head soo bad, I never had an addictve personality and I never used this meds to get high , only for pain one at a time as perscribed but now I realize that this medicine is soo evil, it gets in your head, besides the pain you start thinking that you need this medicine just to function normally. Whenever I take a pill it takes away my pain but it also calms me down to the point now I think I cant even function without them even on the days the pain is tolereble. Sometimes when I am getting ready to talk to people I need to take a pill because I feel like I dont want to talk to anyone, I will be more talketive and calm. Also I live in Florida and they started to be so strict with these pills and they are hard to find.One day I went to 32 different walgreens to try to fill my script and they all said they didnt have any and you should see the nasty looks they give you at the pharmacy as if you were a junkie.Its horrible , its wierd but I feel imbarassed filling my script.
Now I decided I want to get off these meds, but how??? I dont want methadone, cant affford suboxone which I heard is really good.There are so many reasons I want to get off; cant afford it, hard to find and I dont want to take anything that controls you this much. Please dont ever start taking this medicine; its evil, it plays with your mind, it will control your life to the point where nothing else will matter including your family.I wish the docs would tell you how addictive it is before they start you on these meds I would of never stated taking it , I'd rather deal with the pain.You either deal with the horrible pain or this evil medicine; it seems like you just cant win.I just want to get back to my normal self whatever that is I dont even remember that anymore. I used to be joyfull, happy, talketive,friendly and full of energy. Now I am always tired, sad, keep to myself, not motivated and depressed. All the side affects of this stupid medicine , it changes you completely. When your kids dont even make you happy anymore then you know you have a big problem. I wish everyone luck trying to get off this drug and if you have any advice for me I would love to hear it or your story.Thanks for reading my story.
Welcome to the board and know you are not alone! We all know how addictive the pills are and we all feel the want to be be off them for good....or we wouldn't be on this board. I used supplements to ease my withdrawals and I had very little issues physically and one very bad day of being irritated. I started on a multivitamin, St. Johns Wort, Zinc Liver (anything with liver repair in the title will do, as it's your liver that filters), B 6, Motrin, Tylenol, Extra Sleepytime tea and Tention tamer tea, Melatonin and I just added Valerian Root. The last three were so I could rest better at night but still had some sleepless nights (and is still ongoing). There is a Thomas Recipie out there but its alot of supplements and even some perscription meds (I personally don't agree with replacing one bad pill for another but some people need it). I just stuck to the ones I listed a week before I stopped taking the Vicodine I was on. It made a world of difference for me! I have went cold turkey without any supplements and vitamins and had awful pain and withdrawals that lasted for days! This time I had a headache with minor aches on day 2 and I was irritated very bad on day 3. Day 4, 5 and 6 were my restless, sleepless nights and by day 7 I had nothing but still have nights I wake up alot but that was always me anyway due to my job. I'm now on day 9 and feel 95%.
Originally Posted by GEMINI060577
I hope that helps for you. Stay on the board for support and ask questions, so we can share with you what we have done.
Listen all of us here have been where you I too used some suppliments to help with wd symptoms but there is nothing like giving yourself time to recover dobt push too hard or expect yourself to function on days you can't I know that's hard with kids but you have to let your body recover I am pretty lucky I got married young had kids young and they are grown and come take care of me when I have a bad day that's how bad they want their mom back I just spent my first clean birthday in sooo long with them and we laughed until we cried we talked about the goid times and it made me feel guilty for missing those times on pills it just made my determination stronger to stay clean I loved being with them joking laughing crying and LIVING real LIVING and real joy real love I forgot how fulfilling it is to just be with them and be happy it was amazing I'm praying for you to be strong we are all here for you
hey Gemini ,
Your story sounds exactly like mine, and I also live in south Florida . I a
Started taking them initially for pain of RA and a compressed spinal cord. Well, little did I know I was in for the biggest roller coaster ride of my life. This drug does control you , even when taken as directed, it's horrible, you do become antisocial, all that matters are those pills, I stopped hanging out with friends, wanted to be in the house all day , I would sit on my patio smoking a lot of cigarettes and drinking coffee , never had much of an appetite. I had NO idea I was addicted , even when I would take one extra pill , I honestly did it to feel mentally better, well then I would start to run low, before my next appointment and then have to tapper down my dose , which was horrible till my next appointment . Then trying to fill my prescription was a sheer nightmare, all those pharmacy technicians would look down on me and say, NO we don't carry these, good luck finding them, and so on, my life revolved around my appointment, getting my pills, which pharmacy would fill my pills, counting my pulls, everything, was pills, pills , pills and after 5 months of this , I said enough is enough , I'm done, I'll deal with the pain, called my doctor and said no more, my doctor put me on subutex, but first I had to withdrawl cold turkey for 28 hours...that was fun, good times then he out me on a pretty high dose of subutex , I didn't know at the time it was to high of a dose but the withdrawals went away
Immediately , then I came across this board on the second day of being on subutex with questions and God answered my prayers , a man on here who helps many people withdrawal let me k ow my dose of subutex was way too high, I was on 16mg on day one , then Robert 325, that's he's screen name , inducted me on the sub the right way and now on my third week I'm down to 1.5 mg and I'm feeling back to myself , I'm almost done with the tapper! And I don't miss the oxy's at all, I will always live with pain but I'm so happy to feel again and be there for my family, especially my baby girl , she has her mom back! You are going to be okay , get on touch with Robert , he will help you get off the right way, as comfortable as possible, you van do this. Gos bless you.